# SDR HEEA088481

- Difficulty date: July 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 15,255 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Horn
- Part number: 205001914103
- Part serial: A899
- Condition: Damaged
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANICAL DAMAGE INSIDE OF HORN BEYOND LIMITS. SCRAPPED.
